About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 259054, 10 pages
http://dx.doi.org/10.1155/2012/259054
Research Article

On an Integral Transform of a Class of Analytic Functions

Department of Mathematics, Sant Longowal Institute of Engineering and Technology, Longowal 148106, India

Received 5 June 2012; Accepted 14 September 2012

Academic Editor: Josip E. Pecaric

Copyright © 2012 Sarika Verma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Satwanti Devi, and A. Swaminathan, “Integral Transforms of Functions to Be in a Class of Analytic Functions Using Duality Techniques,” Journal of Complex Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher ยท View at Google Scholar